# SDR SWIA200515205

- Difficulty date: June 28, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 1,166 hours, 741 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA03
- Part serial: 836
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS SPLR/STAB FAULT MESSAGE IN FLIGHT. REPLACED NR 2 SSCU.  OPERATIONAL CHECK GOOD. REF CRJ MM27-61-05.
